Orthogonal Representations over Finite Fields and the Chromatic Number of Graphs

Research output: Contribution to journalArticleScientificpeer-review

465 Downloads (Pure)
Original languageEnglish
Pages (from-to)417-431
Number of pages15
JournalCombinatorica
Volume16
Issue number3
Publication statusPublished - 1996

Cite this

@article{ca7320d72fe04e68bd048339740ea6ac,
title = "Orthogonal Representations over Finite Fields and the Chromatic Number of Graphs",
author = "M.J.P. Peeters",
note = "Pagination: 15",
year = "1996",
language = "English",
volume = "16",
pages = "417--431",
journal = "Combinatorica",
issn = "0209-9683",
publisher = "Janos Bolyai Mathematical Society",
number = "3",

}

Orthogonal Representations over Finite Fields and the Chromatic Number of Graphs. / Peeters, M.J.P.

In: Combinatorica, Vol. 16, No. 3, 1996, p. 417-431.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Orthogonal Representations over Finite Fields and the Chromatic Number of Graphs

AU - Peeters, M.J.P.

N1 - Pagination: 15

PY - 1996

Y1 - 1996

M3 - Article

VL - 16

SP - 417

EP - 431

JO - Combinatorica

JF - Combinatorica

SN - 0209-9683

IS - 3

ER -